It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lindi on June 13, 2000 at 23:36:51:

In Reply to: Re: High BP that won't drop... help! posted by Ray on June 12, 2000 at 23:27:34:

:
: You need to change to one of the new meds for
: HBP. Also, are you getting any stress free
: exersise ? That helps more than you can even
: imagine.


Stress free exercise? Not sure what you mean.
Since I posted the first time, the doctor left me on Atenolol and added Hyzaar. It has helped.
Are you familiar with Hyzaar?

Follow Ups

All times are GMT -7. The time now is 07:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!